# SDR DHL9974029C

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Ws 170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FRONT SPAR VERTICAL STIFFENER HAS CORROSION AT LOWER LEG W/S 170.  REMOVED WEB, INSTALLED ANGLE REPAIR PER SRM 51-40-4, 4 BY 6, N/R 2108.
